The existence of inffinitely many solutions for diffierential inclusions depending on two positive parameters and involving the p- biharmonic operator is established via variational methods.

Barletta, G., Livrea, R. (2013). Infinitely many solutions for a class of differential inclusions involving the p-biharmonic. DIFFERENTIAL AND INTEGRAL EQUATIONS, 26(9-10), 1157-1167.

Infinitely many solutions for a class of differential inclusions involving the p-biharmonic

Livrea, Roberto
2013-01-01

Abstract

The existence of inffinitely many solutions for diffierential inclusions depending on two positive parameters and involving the p- biharmonic operator is established via variational methods.
Barletta, G., Livrea, R. (2013). Infinitely many solutions for a class of differential inclusions involving the p-biharmonic. DIFFERENTIAL AND INTEGRAL EQUATIONS, 26(9-10), 1157-1167.
File in questo prodotto:
File Dimensione Formato  
BaLi2-4(bis).pdf

Solo gestori archvio

Descrizione: Articolo principale
Dimensione 295.21 kB
Formato Adobe PDF
295.21 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/258554
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact